The Paley-Wiener type theorem for the oscillator group

Takaaki Nomura

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)71-96
JournalJournal of Mathematics of Kyoto University
Volume22
Publication statusPublished - 1982

Cite this

The Paley-Wiener type theorem for the oscillator group. / Nomura, Takaaki.

In: Journal of Mathematics of Kyoto University, Vol. 22, 1982, p. 71-96.

Research output: Contribution to journalArticle

@article{1e09efc2a2824db4ae913601db6bb1db,
title = "The Paley-Wiener type theorem for the oscillator group",
author = "Takaaki Nomura",
year = "1982",
language = "English",
volume = "22",
pages = "71--96",
journal = "Kyoto Journal of Mathematics",
issn = "0023-608X",
publisher = "Kyoto University",

}

TY - JOUR

T1 - The Paley-Wiener type theorem for the oscillator group

AU - Nomura, Takaaki

PY - 1982

Y1 - 1982

M3 - Article

VL - 22

SP - 71

EP - 96

JO - Kyoto Journal of Mathematics

JF - Kyoto Journal of Mathematics

SN - 0023-608X

ER -